# SDR HEEA083105

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,672 hours
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 15891F
- Part serial: 33120
- Condition: Damaged
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ADJUST REGULATOR PAST 27 VOLTS.
